Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Suboxone Taper/Withdrawals. SUPPORT please!!

Hi all. So I have been on suboxone for 2.5 years now. I've always taken around 8mg a day, including 8 mg subutex while pregnant. Previous to suboxone, I had an addiction to opiates, mainly oxycontins/OPs/opanas. Rarely anything weaker unless I couldn't get ahold of anything. This started when I was 16 and continued until I was 21, when I chose to get on suboxone. Fast forward 2.5 years and I am still taking them.

I have recently started to taper because I am absolutely TIRED of being on this drug.
I got down to 2 mg and have been taking that for the past week, with the exception of one day I took 4 mg (4 days ago).
Today I am taking 1.75 mg of a 2 mg strip.
My health insurance has recently been cancelled so I would like to be off these as soon as possible but even just tapering I have been having some withdrawal symptoms. Nothing harsh, just feel extremely tired and have aching in my joints.

What I need right now is a little support. This hasn't been easy and I don't have the expectation that it will get much easier..

Thanks for listening.
4 Responses
7163794 tn?1457366813
COMMUNITY LEADER
Your definatly on the right track...just keep tapering as low as u can get....preferably as slow as u can but w/insurance issues im not sure how many u have left. I w/d off the subs (used for 7 yrs) and i just jumped from 16/24mg cold turkey which was just freakin dumb!!!
Keep with the slow taper....the w/d wont be as bad the lower the dosage u can get to.
Take a good multivitamin, fruits and dark green veges, immodium for the stomach issues. You can totally do this....just keep tapering. Post as the symptoms come and the people on here can help with ways to help relieve them.
Avatar universal
Did the baby have any W/d's from the suboxone? I am 7 days off of it, from tapering to 1-1.5 mg per day. I feel terrible. Chills, body aches, no energy. Taking tons of supplements.
Avatar universal
I am seriously considering going back on because my husband and I are TTC., and I can't take the way I feel I can't even imagine being pregnant. We also have four kids at home. Two are mine and two are his from our previous marriages. So I feel like going back on  might be better but I am worried about the baby's withdrawl.
Avatar universal
Ddenn are you pregnant right now well withdrawling from subs? Are you under a doctors supervision? And yes,the baby will deff be having w/d's at birth and he/she will also be feeling them right now if you're going through them. Withdrawls are very hard on the fetus.
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.